Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 BC pills at one time?

What happens if you take 2 BC pills in the same day. I am on the mini pill and breastfeeding, and did it yesterday by mistake. Now I just got my period (I think) for the first time since my DD (who is 10months) was born, and am wondering if maybe the BC pills did it?

Answer Question
 
Anonymous

Asked by Anonymous at 11:57 PM on Dec. 10, 2008 in Health

Answers (2)
  • Two is just fine. Just don't do anymore than that, or you will have serious cramping.
    pupmom

    Answer by pupmom at 11:58 PM on Dec. 10, 2008

  • yep, most likely caused by the mini-pill.

    I was on it and hated it! LOL my doctor dismissed my concerns and never explained anything.
    my child's pedi explained why I hated it :) the hormone is the one that makes you have your period. I was having my period about every 5-7 days, 3-4 days at a time. pedi called it break through bleeding. it sucked.
    Anonymous

    Answer by Anonymous at 11:59 PM on Dec. 10, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
What causes birthmarks?

Next question overall (Pregnancy)
First Ultrasound Tomorrow